RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 4, Pages 867–874 (Mi izv2996)  

This article is cited in 4 scientific papers (total in 4 papers)

Metric properties of endomorphisms of compact commutative groups

V. A. Rokhlin


Full text: PDF file (867 kB)

Bibliographic databases:
Received: 15.07.1963

Citation: V. A. Rokhlin, “Metric properties of endomorphisms of compact commutative groups”, Izv. Akad. Nauk SSSR Ser. Mat., 28:4 (1964), 867–874

Citation in format AMSBIB
\Bibitem{Rok64}
\by V.~A.~Rokhlin
\paper Metric properties of endomorphisms of compact commutative groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 4
\pages 867--874
\mathnet{http://mi.mathnet.ru/izv2996}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=168697}
\zmath{https://zbmath.org/?q=an:0126.06101}


Linking options:
  • http://mi.mathnet.ru/eng/izv2996
  • http://mi.mathnet.ru/eng/izv/v28/i4/p867

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Rokhlin, “Lectures on the entropy theory of measure-preserving transformations”, Russian Math. Surveys, 22:5 (1967), 1–52  mathnet  crossref  mathscinet  zmath
    2. S. A. Yuzvinskii, “Metric properties of endomorphisms on homogeneous spaces of compact groups”, Math. USSR-Izv., 5:1 (1971), 80–85  mathnet  crossref  mathscinet  zmath
    3. D. S. Ornshtein, “Primeneniya ergodicheskoi teorii k teorii veroyatnostei”, UMN, 30:3(183) (1975), 125–146  mathnet  mathscinet  zmath
    4. G. K. Savvidi, “Anosov C-systems and random number generators”, Theoret. and Math. Phys., 188:2 (2016), 1155–1171  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:249
    Full text:111
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019